Publications & Preprints

No. Author(s) Title Preprint
2018c01 Coulon, R. Infinite periodic groups of even exponents 1810.08372  
2018c02 Eick, Bettina; Hofmann, Tommy; O’Brien, E.A. The conjugacy problem in GL(n, Z) 1811.06190 J. London Math. Soc. 100 (2019), 731–756
2018c03 Leedham-Green, C.; O'Brien, E. Presentations on standard generators for classical groups 1811.00685 J. Algebra 545, 324-390, 2020
2018c04 Glasby, S.P.; Praeger, C. E.; Roney-Dougal, C. M. Involutions and regular semisimple elements in finite unitary groups of odd characteristic 1812.01362  
2018c05 Deloro, A.; Wiscons, J. The Geometric Theorem 1901.04453  
2018c06 Amato, Daniela; Cherlin, Gregory; Macpherson, Dugald Metrically Homogeneous Graphs in Diameter 3   to appear in J. Mathematical Logic
2018c07 Borovik, Alexandre; Yalçinkaya, Sükrü Natural representations of black box groups encrypting SL2(Fq) 2001.10292v2  
2018c08 Bridson, M. R.; McReynolds, D. B.; Reid, A. W.; Spitler, R. Absolute profinite rigidity and hyperbolic geometry 1811.04394  
2018c09 Brooksbank, P. A.; Leemans, D. Rank reduction of string C-group representations 1812.01055  
2018c10 Brookbank, Peter; Maglione, Joshua; Wilson, James Rosenberg- Zelinsky sequences for tensors   appeared in J. Algebra 545 (2019) 43-65
2018c11 Brookbank, Peter; Grochow; Qiao; Wilson, J. Weisfeller-Lehman algorithms for Group Isomorphism 1905.02518  
2018c12 Bradford, Henry; Thom, Andreas Short Laws for Finite Groups of Lie Type 1811.05401  
2018c13 Ciobanu, Laura; Evetts, Alex; Ho, Turbo The conjugacy growth of the soluble Baumslag-Solitar groups 1908.05321  
2018c14 Cocke, William; Ho, Turbo Word Maps in Finite Simple Groups 1901.00836 To appear in Archiv der Mathematik
2018c15 Coulon, Remi; Logan, Alan D.; Ho, Turbo The universal theory of random groups    
2018c16 Conversano, A. Nilpotent groups, o-minimal Euler characteristic, and linear algebraic groups 1904.09738  
2018c17 Conversano, A. Definable groups in o-minimal structures: various properties and a diagram   to appear in Research Trends in Contemporary Logic, College Publications London
2018c18 Deloro, Adrien; Wiscons, Joshua The geometry of involutions in ranked groups with a TI-subgroup. 1901.04453 To appear Bull. London Math. Soc.
2018c19 Detinko, A.; Flannery, D.; Hulpke, A. Experimenting with hypergeometric symplectic groups 1905.02190  
2018c20 Detinko, A.; Flannery, D.; Hulpke, A. The strong approximation theorem and computing with dense linear groups 1905.02683 Journal of Algebra, 529 (2019), 536-549
2018c21 Dietrich, Heiko; Wilson, James Isomorphism testing of groups
of cube-free order 1810.03467 Journal of Algebra 545 (2019), 174–197
2018c22 Dietrich, Heiko; Wilson, James Polynomial-time isomorphism testing of groups of most finite orders 1806.08872  
2018c23 Gilman, Robert Algorithmic search in group theory   J. Algebra 545 (2020), 237 – 244
2018c24 Holt, Derek F.; Leedham-Green, C.R.; O’Brien, E.A. Constructing composition factors for a linear group in polynomial time   J. Algebra 2020
2018c25 Kessler, Ian Holm; Kvinge, Henry; Wilson, James A Frobenius- Schreier-Sims Algorithm to tensor decompose algebras 1812.03346  
2018c26 Kassabov; Tyburski; Wilson The number of isomorphism classes of subgroups of finite simple groups of Lie type is maximum possible   In preparation
2018c27 Kirschmer, Markus; Nebe, Gabriele Quaternary quadratic lattices over number fields 1705.06525 Int. J. Number Theory 15 (2019), 309–325
2018c28 Kirschmer, Markus; Nebe, Gabriele Binary Hermitian lattices over number fields   To appear in Experimental Mathematics
2018c29 Martin, Gaven J.; O’Brien, G. Random Möbius groups, I: Random subgroups of PSL (2, R)   Pacific Journal of Mathematics 303 (2), 669-701, 2020
2018c30 Martin, Gaven J. Random lattices, punctured tori and the Teichmüller distribution 1807.11127 Proceedings of the American Mathematical Society 148 (1), 289-300, 2020
2018c31 Martin, Gaven J. Random ideal hyperbolic quadrilaterals, the cross ratio distribution and punctured tori 1807.06202 Journal of the London Mathematical Society 100 (3), 851-870, 2019
2018c32 Marshall, T. H.; Martin, Gaven J. Polynomial Trace Identities in 
SL(2, C), Quaternion Algebras and Two-generator Kleinian Groups 1911.11643  
2018c33 Martin, Gaven J.; O’Brien, G.; Yamashita Y. Random Kleinian 
Groups, II: Two Parabolic Generators 1801.01167 Experimental Mathematics, 2019, 1-9
2018c34 Nebe, Gabriele On conjugacy of diagonalizable integral matrices 1910.05974 Albanian J. Mathematics 13 (2019) 211–218
2018c35 Nies, A.; Schlicht, P.; Tent, K. Oligomorphic groups are 
essentially countable 1903.08436v1  
2018c36 Nies, A.; Segal, D.; Tent, K. Finite axiomatizability for profinite groups 1907.02262  
2018c37 Roney-Dougal, Colva; Siccha, Sergio Normalisers of primitive permutation groups in quasipolynomial time 2002.01377  
2018c38 Thomas, S. Characters and invariant random subgroups of the finitary symmetric group 1812.02694